# SDR HALA2012022000065

- Difficulty date: February 20, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 16,677 hours, 40,156 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg Doors
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN LIGHT ILLUMINATED INTERMITTENTLY ON APPROACH.  PERFORMED FIM TASK 32-60-802, STEPS E1, B2, 3, 4, B.  OPERATED GEAR, ALERT DOES NOT SHOW.  ALL SENSORS READ OK.
